# SDR 9703219915

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO DEPLOY TAILCON.  ALSO, FOUND CABLE RUN NR 301C KNICKED.  REPLACED CABLE, CABLE CONDUIT AND RIGGED TAILCONE RELEASE SYSTEM.
